MAUDE Adverse Event Report: Cochlear Ltd Cochlear Osia OSI200 Implant; Cochlear¿ Osia¿ System

Cochlear Ltd Cochlear Osia OSI200 Implant; Cochlear¿ Osia¿ System
Model Number OSI200
Medical Device Problem Codes Failure to Read Input Signal (1581); Intermittent Shock/Stimulation (2287)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Event or Problem Description
Per the clinic, the patient experienced intermittent sound with the external device and during troubleshooting, the aud could not establish connection with implanted device.Hardware exchange was attempted, but the issue persisted.The device remains implanted.There are plans to explant the device and to reimplant the patient with a new device; however, this has not occurred as of the date of this report.

Brand Name
Cochlear Osia OSI200 Implant
Common Device Name
Cochlear¿ Osia¿ System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
hema dewi
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50536365
Report Number6000034-2026-03047
Device Sequence Number14965213
Product Code PFO
UDI-Device Identifier09321502046152
UDI-Public(01)09321502046152(11)200110(17)220109
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191921
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/09/2022
Device Model NumberOSI200
Device Catalogue NumberP1170466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale